MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Lot Number M24192L03S01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3/h6: from the information provided, there is no indication that there was any device malfunction or nonconformance, that contributed to the reported event.At this time the cause of these event is not clear, and causality has not been confirmed.No further information was received.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Tablo cartridge instructions for use (ifu) warning: ensure all connections are secure before use and monitor for leaks regularly during patient use.Blood loss can result if connections are not secure and during the dialysis treatment, monitor the lines and check for leaks.Machine alarms may not occur in every blood loss situation.A review of production records for this lot number did not note any related manufacturing nonconformances that would contribute to this event.
 
Event or Problem Description
It was reported that there are hospital utilization of tablo dialysis machines and blood lines from lot numbers with known problems.Use of these products and equipment is exposing critically-ill patients to unnecessarily hazardous conditions involving risk of significant blood loss, hemolysis, air embolism, and systemic infection.Faulty blood lot lines are causing blood leaks internally and externally.Internal blood leaks are nearly undetectable, leading to an unknown level of contamination.Since machines are not patient-specific, individual patient exposure to potential blood borne pathogens, such as hepatitis b, is increased.Hospital use of expired acid baths for dialysis treatments and sharing of single-use dialysate baths between multiple patients when stock is low.

Brand Name
TABLO HEMODIALYSIS SYSTEM, TABLO CARTRIDGE
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer (Section G)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
Manufacturer Contact
alonso mendoza
3052 orchard drive
san jose, CA 95134
6692318200
MDR Report Key20457720
Report Number3010355846-2024-00105
Device Sequence Number20763009
Product Code KDI
UDI-Device Identifier00850001011273
UDI-Public(01)00850001011273(10)260131(17)M24192L03S01
Combination Product (Y/N)N
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Lot NumberM24192L03S01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown